# SDR WXOA02007

- Difficulty date: September 18, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- Engine: Pwa JT8D11
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drive Gear
- Condition: Failed
- Location: Scavenge Pump
- Component: Scavenge Pump
- Component part number: 701577
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENROUTE, NR 1 ENGINE LOW OIL PRESSURE ANNUNCIATOR INDICATION ILLUMINATED.  CREW COMPLIED WITH AOM EMERGENCY/ ABNORMAL PROCEDURES.  PRECAUTIONARY INFLIGHT ENGINE SHUTDOWN ACCOMPLISHED.  AIRCRAFT CONTINUED TO STATION WITHOUT INCIDENT.  THE ENGINE WAS REMOVED AND SENT FOR EVALUATION.  THE NR 4, 7, AND 5 SCAVENGE PUMP DRIVE GEARS WERE FOUND TO HAVE FAILED.  THE ENGINE REMAINS DISASSEMBLED AND WILL NOT BE RETURNED TO SERVICE AT THIS TIME.
